# SDR ASAA2017032620316

- Difficulty date: March 26, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 38,133 hours, 11,720 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 13225D
- Condition: Failed
- Location: E&E Bay
- Part time: 29,594 hours, 8,897 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO R2 WINDOW HEAT POWER C/B TRIPS CAUSING DELAYS. GROUNDED - YES. REMOVED & REPLACED WHCU M320, REF AMM 30-41-11. OPS CHECK NORMAL.
